# SDR 29GA320130806452

- Difficulty date: August 6, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340418
- Aircraft time: 32,008 hours, 35,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  LUBRICATED LATCHING MECHANISIM.  OPS CHECKED GOOD.
